Splitting theorems of riemannian manifolds
Compositio Mathematica, Volume 47 (1982) no. 3, pp. 237-247.
@article{CM_1982__47_3_237_0,
     author = {Innami, Nobuhiro},
     title = {Splitting theorems of riemannian manifolds},
     journal = {Compositio Mathematica},
     pages = {237--247},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     zbl = {0514.53040},
     mrnumber = {681608},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_3_237_0/}
}
TY  - JOUR
AU  - Innami, Nobuhiro
TI  - Splitting theorems of riemannian manifolds
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 237
EP  - 247
VL  - 47
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_3_237_0/
UR  - https://zbmath.org/?q=an%3A0514.53040
UR  - https://www.ams.org/mathscinet-getitem?mr=681608
LA  - en
ID  - CM_1982__47_3_237_0
ER  - 
%0 Journal Article
%A Innami, Nobuhiro
%T Splitting theorems of riemannian manifolds
%J Compositio Mathematica
%D 1982
%P 237-247
%V 47
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1982__47_3_237_0
Innami, Nobuhiro. Splitting theorems of riemannian manifolds. Compositio Mathematica, Volume 47 (1982) no. 3, pp. 237-247. http://www.numdam.org/item/CM_1982__47_3_237_0/

[1] H. Busemann: The geometry of geodesics. Academic Press, New York, 1955. | MR | Zbl

[2] H. Busemann and B.B. Phadke: Peakless and monotone functions on G-spaces (to appear). | MR | Zbl

[3] J. Cheeger and D.G. Ebin: Comparison theorems in Riemannian geometry. North Holland, Amer. Elsevier, 1975. | MR | Zbl

[4] J. Cheeger and D. Gromoll: The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geometry 6 (1971) 119-129. | MR | Zbl

[5] J. Cheeger and D. Gromoll: On the structure of complete manifolds of nonnegative curvature, Ann. of Math. 96 (1972) 415-443. | MR | Zbl

[6] P. Eberlein and B. O'Neill: Visibility manifolds, Pac. J. Math. 46 (1973) 45-109. | MR | Zbl

[7] R.E. Greene and K. Shiohama: Convex functions on complete noncompact manifolds : Topological structure, Inventiones Math. 63 (1981) 129-157. | MR | Zbl

[8] R.E. Greene and K. Shiohama: Convex functions on complete noncompact manifolds : Differentiable structure (to appear). | Numdam | MR | Zbl

[9] D. Gromoll, W. Klingenberg and W. Meyer: Riemannsche Geometrie im Grossen, Springer, Berlin-Heidelberg-New York, 1968. | MR | Zbl

[10] V.A. Toponogov: Spaces with straight lines, Amer. Math. Soc. Transl. 37 (1964) 278-280.

[11] H. Wu: An elementary method in the study of nonnegative curvature, Acta Math. 142 (1959) 57-78. | MR | Zbl

[12] T. Yamaguchi: The isometry groups of Riemannian manifolds admitting strictly convex functions to appear in Ann. Sci. Ecole Norm. Sup. | Numdam | MR | Zbl